# SDR V2JA078L114690712

- Difficulty date: September 7, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N173SL
- Make and model: Piagio P180
- Aircraft serial: 1146
- Aircraft time: 5,915 hours, 4,471 cycles
- Engine: Pwa PT6A66
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Feathering
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H, A

## Discrepancy

THE CREW REPORTED THAT DURING FINAL APPROACH THEY RECEIVED AN UNCOMMANDED AUTO-FEATHER ON THE RT ENGINE.  LANDED SAFELY.  SWAPPED LT & RT AUTOFEATHER LOW PSI SWITCHES IAW AMM 61-21-00. CLEANED AND RESET OF RT AUTOFEATHER PRESSURE SWITCHES CONNECTORS.  ACCOMPLISHED AUTOFEATHER CHECK IAW AMM CH: 71-00-00.  NO DEFECTS OR LEAKS NOTED.  ALL WITHIN LIMITS.
